MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AGENT?; DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION AGENT?; DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER
Model Number H7493960815300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); Myocardial Infarction (1969); Obstruction/Occlusion (2422); Thrombosis/Thrombus (4440)
Date of Event 05/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that thrombosis and a myocardial infarction occurred.The patient was presented with in-stent restenosis.The 95% stenosed target lesion was located in the mildly tortuous and very mildly calcified mid left anterior descending artery (lad).The target lesion first prepped with a 2.50 x 15 nc emerge balloon, followed by a 3.00 x 15 non-boston scientific balloon.Treatment of the restenosis was completed using a 3.00 x 15mm agent drug-coated balloon (dcb), yielding excellent results.The procedure was initially concluded, and the patient was taken off the table.However, approximately an hour later, the patient experienced ekg changes and chest pain.Upon re-evaluation, an acute occlusion of the left anterior descending artery was identified, along with acute thrombosis and a myocardial infarction in the previously treated mid-segment.A 2.50 x 48 mm stent was placed, followed by post-dilation with a 3.00 x 20 nc emerge balloon.The patient recovered well, remained under observation overnight and was discharged the next day without complications, having made a full recovery.

Brand Name
AGENT?
Common Device Name
DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22378500
Report Number2124215-2025-42583
Device Sequence Number9436292
Product Code OOB
UDI-Device Identifier00191506014759
UDI-Public(01)00191506014759(17)260419(10)3002H24
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P230035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/19/2026
Device Model NumberH7493960815300
Device Catalogue NumberH7493960815300
Device Lot Number03002H24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Initial Report FDA Received Date07/01/2025
Date Device Manufactured04/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown